Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Balanced metrics and Chow stability of projective bundles over Riemann surfaces

Author: Reza Seyyedali
Journal: Proc. Amer. Math. Soc. 141 (2013), 2841-2853
MSC (2010): Primary 32Q26; Secondary 53C07
Published electronically: May 1, 2013
MathSciNet review: 3056574
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1980, I. Morrison proved that slope stability of a vector bundle of rank $ 2$ over a compact Riemann surface implies Chow stability of the projectivization of the bundle with respect to certain polarizations. In a previous work, we generalized Morrison's result to higher rank vector bundles over compact algebraic manifolds of arbitrary dimension that admit a constant scalar curvature metric and have a discrete automorphism group. In this article, we give a simple proof for polarizations $ \mathcal {O}_{\mathbb{P}E^*}(d)\otimes \pi ^* L^k$, where $ d$ is a positive integer, $ k \gg 0$ and the base manifold is a compact Riemann surface of genus $ g \geq 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32Q26, 53C07

Retrieve articles in all journals with MSC (2010): 32Q26, 53C07

Additional Information

Reza Seyyedali
Affiliation: Department of Mathematics, University of California, Irvine, California 92697
Address at time of publication: Department of Pure Mathematics, University of Waterloo, 200 University Avenue West, Waterloo, Ontario, Canada N2L 3G1

Received by editor(s): November 28, 2010
Received by editor(s) in revised form: November 11, 2011
Published electronically: May 1, 2013
Communicated by: Michael Wolf
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia